Exponential factorizations of holomorphic maps

Kutzschebauch, Frank; Studer, Luca (2019). Exponential factorizations of holomorphic maps. Bulletin of the London Mathematical Society, 51(6), pp. 995-1004. Oxford University Press 10.1112/blms.12294

[img] Text
Kutzschebauch_et_al-2019-Bulletin_of_the_London_Mathematical_Society.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.
Author holds Copyright

Download (194kB) | Request a copy
[img]
Preview
Text
1905.01650.pdf - Submitted Version
Available under License Publisher holds Copyright.

Download (139kB) | Preview

We show that any element of the special linear group SL₂(R) is a product of two exponentials if the ring R is either the ring of holomorphic functions on an open Riemann surface or the disc algebra. This is sharp: one exponential factor is not enough since the exponential map corresponding to SL₂(C) is not surjective. Our result extends to the linear group GL₂(R), where it is sharp as well.

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Kutzschebauch, Frank and Studer, Luca

Subjects:

500 Science > 510 Mathematics

ISSN:

0024-6093

Publisher:

Oxford University Press

Language:

English

Submitter:

Michel Arthur Bik

Date Deposited:

26 Mar 2020 14:12

Last Modified:

15 Apr 2020 14:26

Publisher DOI:

10.1112/blms.12294

ArXiv ID:

1905.01650

BORIS DOI:

10.7892/boris.140694

URI:

https://boris.unibe.ch/id/eprint/140694

Actions (login required)

Edit item Edit item
Provide Feedback